I was on Pentasa for 3 years without any Chrons problems during my pregnancy I stopped taking the Pentasa after the baby was born I had a flare and started taking the Pentasa again along with all my other Chrons prescriptions (Humira, Imuran, Folic Acid, Vicodin, Donnatol, Phenergan) and I had pain, watery stools at least 10 times a day, sick at my stomach, cramping, fever, weak, and this horriable rash that started on both my arms and went to my back. I was put in the hospital for a week. They took a biopsy of the rash and said it was from my Chrons and put me on Flagyl and Steroids on iv, the rash started going away. Once I got back home the doctor told me to start back on the Pentasa and now the rash has become way worse. Could I be reacting from the Pentasa even if I didn't have any problems with it in the past?
- Pentasa Information for Consumers
- Pentasa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pentasa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2010 • 1 answer
Posted 24 May 2010 • 1 answer
Posted 15 Dec 2010 • 2 answers
Posted 18 Nov 2011 • 1 answer
Posted 26 Jul 2012 • 2 answers